# SDR HALA2020092103132

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 28,616 hours, 4,455 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Bent
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 4R DOOR STAY MECHANISM ROD BENT.  DOOR DOES NOT LOCK IN OPEN POSITION.  CORRECTIVE ACTION: REPLACED DOOR STAY MECHANISM PUSHBUTTON ROD ASSEMBLY, PER AMM 52-13.  OPS CHECK GOOD.
